Loading [MathJax]/jax/output/CommonHTML/jax.js
Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2003, Volume 9, Number 1, Pages 15–25 (Mi timm253)  

This article is cited in 10 scientific papers (total in 10 papers)

Asymptotic solutions of the Schrödinger equation in thin tubes

V. V. Belov, S. Yu. Dobrokhotov, S. O. Sinitsyn
References:
Received: 30.10.2002
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: V. V. Belov, S. Yu. Dobrokhotov, S. O. Sinitsyn, “Asymptotic solutions of the Schrödinger equation in thin tubes”, Asymptotic expansions, approximation theory, topology, Trudy Inst. Mat. i Mekh. UrO RAN, 9, no. 1, 2003, 15–25; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S13–S23
Citation in format AMSBIB
\Bibitem{BelDobSin03}
\by V.~V.~Belov, S.~Yu.~Dobrokhotov, S.~O.~Sinitsyn
\paper Asymptotic solutions of the Schr\"odinger equation in thin tubes
\inbook Asymptotic expansions, approximation theory, topology
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2003
\vol 9
\issue 1
\pages 15--25
\mathnet{http://mi.mathnet.ru/timm253}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2093426}
\zmath{https://zbmath.org/?q=an:1126.35354}
\elib{https://elibrary.ru/item.asp?id=12226573}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2003
\issue , suppl. 1
\pages S13--S23
Linking options:
  • https://www.mathnet.ru/eng/timm253
  • https://www.mathnet.ru/eng/timm/v9/i1/p15
  • This publication is cited in the following 10 articles:
    1. V. P. Maslov, “Using methods of classical and quantum physics in bioenergy”, Theoret. and Math. Phys., 206:3 (2021), 391–395  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. D.I. Borisov, “The Emergence of Eigenvalues of a PT-Symmetric Operator in a Thin Strip”, Math. Notes, 98:6 (2015), 872–883  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Borisov D., Cardone G., “Planar waveguide with “twisted” boundary conditions: Small width”, J Math Phys, 53:2 (2012), 023503  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. V. V. Grushin, “Asymptotic Behavior of Eigenvalues of the Laplace Operator in Thin Infinite Tubes”, Math. Notes, 85:5 (2009), 661–673  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. V. V. Grushin, “Asymptotic Behavior of the Eigenvalues of the Schrödinger Operator in Thin Closed Tubes”, Math. Notes, 83:4 (2008), 463–477  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. Belov V.V., Dobrokhotov S.Yu., Tudorovskiy T.Ya., “Operator separation of variables for adiabatic problems in quantum and wave mechanics”, Journal of Engineering Mathematics, 55:1–4 (2006), 183–237  crossref  mathscinet  zmath  isi  scopus
    7. V. V. Grushin, “Asymptotic Behavior of the Eigenvalues of the Schrödinger Operator with Transversal Potential in a Weakly Curved Infinite Cylinder”, Math. Notes, 77:5 (2005), 606–613  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. V. V. Grushin, “On the Eigenvalues of Finitely Perturbed Laplace Operators in Infinite Cylindrical Domains”, Math. Notes, 75:3 (2004), 331–340  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. V. V. Belov, S. Yu. Dobrokhotov, T. Ya. Tudorovskii, “Asymptotic Solutions of Nonrelativistic Equations of Quantum Mechanics in Curved Nanotubes: I. Reduction to Spatially One-Dimensional Equations”, Theoret. and Math. Phys., 141:2 (2004), 1562–1592  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. Belov V.V., Dobrokhotov S.Y., Tudorovskii T.Y., “Quantum and classical dynamics of an electron in thin curved tubes with spin and external electromagnetic fields taken into account”, Russian Journal of Mathematical Physics, 11:1 (2004), 109–119  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Statistics & downloads:
    Abstract page:584
    Full-text PDF :251
    References:92
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025